# SDR ASAA1058079

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,902 hours, 3,310 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004890
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 12,584 hours, 3,745 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  REMOVED & REPLACED NR 1 IDG PER AMM 24 11 11 000 801, LEAK CHECK GOOD.  PERFORMED OPERATIONAL TEST FOR NR 1 IDG PER TASK 24 11 00 700 802.
